HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋大学研究年報. 自然科学研究 = Hitotsubashi University research series. sciences >
14巻 (1972) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/9464

Files in This Item:

File Description SizeFormat
HNshizen0001400750.pdf276KbAdobe PDF
Download
Title: 二項係数のある性質
Authors: 松坂, 和夫
Issue Date: 31-Mar-1972
Publisher: 一橋大学
Citation: 一橋大学研究年報. 自然科学研究
Volume: 14
Start Page: 75
End Page: 85
Language: jpn
DOI: 10.15057/9464
Text Version: publisher
Appears in Collections:14巻 (1972)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback